# SDR DALA2023092607947

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 92,211 hours, 42,345 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0682 3L DOOR SLIDE LIGHT FLASHING ON/OFF. STARTED DURING TAKEOFF ROLL. CONTINUED THROUGHOUT FLIGHT. CORRECTIVE ACTION PERFORMED OPS CHK OF DOOR 3L SLIDE ARM LIGHT UNABLE TO DUPLICATE FAULT ON GND. INSPECTED / CLEANED POS SENSOR. OPS CHK NML. (4290776)
